Translator Disclaimer
September 2013 Characterization of Talagrand’s transport-entropy inequalities in metric spaces
N. Gozlan, C. Roberto, P.-M. Samson
Ann. Probab. 41(5): 3112-3139 (September 2013). DOI: 10.1214/12-AOP757

Abstract

We give a characterization of transport-entropy inequalities in metric spaces. As an application we deduce that such inequalities are stable under bounded perturbation (Holley–Stroock perturbation lemma).

Citation

Download Citation

N. Gozlan. C. Roberto. P.-M. Samson. "Characterization of Talagrand’s transport-entropy inequalities in metric spaces." Ann. Probab. 41 (5) 3112 - 3139, September 2013. https://doi.org/10.1214/12-AOP757

Information

Published: September 2013
First available in Project Euclid: 12 September 2013

zbMATH: 1283.60029
MathSciNet: MR3127876
Digital Object Identifier: 10.1214/12-AOP757

Subjects:
Primary: 26D10, 60E15

Rights: Copyright © 2013 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.41 • No. 5 • September 2013
Back to Top